# SDR WRNA200500003

- Difficulty date: March 5, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N501TR
- Make and model: Airbus A300 B4-203
- Aircraft serial: 53
- Aircraft time: 45,308 hours, 24,897 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: VL35B1
- Part serial: 589
- Condition: Unserviceable
- Location: Lwspd Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

LT LOW SPEED AILERON FAILED TO DISCONNECT UPON SLAT RETRACTION. FUEL DUMP PROCEDURES FOLLOWED, AIRCRAFT RETURNED TO AIR FIELD, LANDING NORMAL.  MANUALLY DISCONNECT LOW SPEED AILERON.  LOCK OUT ACTUATOR I/A/W 27-00-00, VERIFIED ROD IS RETRACTED AND IN DISCONNECT MODE MEL 27-11-01 CAT "C" EXP 3-15-05 PLACARD INSTALLED.  AIRCRAFT RETURNED TO SERVICE.  FOUND LT LOW SPEED AILERON ACTUATOR AT FAULT.  REMOVED AND REPLACED LT LOW SPEED AILERON ACTUATOR.  SYSTEMS OP'S CHECK GOOD I/A/W 27-11-43, PLACARED REMOVED MEL CLEARED.  AIRCRAFT OK FOR SERVICE.
